# SDR DXJ2003F00000

- Difficulty date: January 15, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N10MV
- Make and model: Israel 1124
- Aircraft serial: 300
- Engine: Garrtt TFE731*
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 423026402
- Condition: Cracked
- Location: Rudder
- Part time: 7,088 hours
- Stage of operation: NR
- How discovered: X
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER OF A/C WAS REMOVED FOR REPAIRS DUE TO CRACKS FOUND BY X-RAY INSP IAW INSTRUCTIONS IN SB.  X-RAY INSP REVEALED APPROX 30 CRACKS OF INTERNAL RIB RIVET HOLE DIMPLES AT VARIOUS RIB LOCATIONS THROUGHOUT RUDDER ASSY.  UPON DISASSEMBLY OF RUDDER, A VISUAL INSP OF INTERIOR OF RUDDER REVEALED THAT OVER 80 PERCENT OF DIMPLES IN RUDDER RIBS WERE CRACKED(OVER 125 CRACKS WERE NOTED).  NUMEROUS DIMPLE HOLES EXHIBITED MULTIPLE CRACKS, SOME EXTENDING WELL BEYOND DIMPLED AREA.  THESE CRACKS WERE NOT DETECTED BY X-RAY INSP.  CRACKS FOUND IN RIBS, SAME NATURE WERE ALSO FOUND BY VISUAL INSP IN AFT SPAR AND UPPER AND LWR END CAPS.  THESE LOCATIONS WHERE CRACKS WERE FOUND WERE NOT REQUIRED TO BE X-RAY INSPECTED IAW SB.
